# SDR DALA2024092009243

- Difficulty date: September 17, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 93,485 hours, 42,612 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3238 DISC: OXYGEN PANEL MASK DEPLOYED / LOCATIONS:202. C/A: RESECURE OXYGEN PANEL IAW A320 AMM 35-20. NO FURTHER DEFECT NOTED AT THIS TIME . (LP: 0561730)
